Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A limit cycle in the dynamics of a magnetic vortex in a two-dimensional nanodot

Title data

Sheka, D. D. ; Gaididei, Y. B. ; Caputo, J.-G. ; Zagorodny, J. P. ; Mertens, F. G.:
A limit cycle in the dynamics of a magnetic vortex in a two-dimensional nanodot.
In: Ukrainian Journal of Physics. Vol. 50 (2005) Issue 11 . - pp. 1278-1287.
ISSN 0503-1265

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 25 Feb 2021 12:12
Last Modified: 25 Aug 2021 11:29
URI: https://eref.uni-bayreuth.de/id/eprint/63480